MAUDE Adverse Event Report: NUVASIVE, INCORPORATED NUVASIVE MODULUS-C INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

NUVASIVE, INCORPORATED NUVASIVE MODULUS-C INTERBODY SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Model Number 67940036
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation as product remains in-situ.A review of radiographs provided confirm the alleged event.No revision procedure is planned at this time.Reportedly the patient is asymptomatic.Labeling review: ".Potential adverse events and complications: potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s), loss of fixation." ".Warnings, cautions and precautions:if healing is delayed, or does not occur, the implant may eventually loosen, bend, or break." ¿¿patient education:the patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components." ¿¿post-operative warnings:damage to the weight-bearing structures can give rise to loosening of the components, dislocation and migration.".
 
Event or Problem Description
A patient underwent a spinal procedure on c5-7 levels on (b)(6) 2019.A post-op radiograph taken on an unknown date revealed that the cage has migrated.There are no plans for a revision procedure per the surgeon.

Brand Name
NUVASIVE MODULUS-C INTERBODY SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
NUVASIVE, INCORPORATED
7475 lusk blvd.
san diego CA 92121
MDR Report Key10423751
Report Number2031966-2020-00164
Device Sequence Number2961239
Product Code ODP
UDI-Device Identifier00887517959416
UDI-Public887517959416
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K172676
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number67940036
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age29 YR